MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05061482190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 results for 2 patient samples on a cobas 6000 c (501) module.The initial results were deemed critical and accompanied by delta check flags, which prompted the customer to repeat the samples.For sample 1, the initial ca2 result was 5.7 mg/dl.The sample was repeated on another analyzer and the result was 8.4 mg/dl.For sample 2, the initial ca2 result was 6.4 mg/dl.The sample was repeated on another analyzer and the result was 9.3 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) found a detergent valve was leaking, pinched and dripping tubing, an out of place sample probe spring, and a sample probe that was not retracting.The fse replaced the tubing, replaced the valve, replaced the sample probe, performed probe adjustment, replaced the ca2 reagent, checked the rinse tube rinse volume, checked the gear pump pressure, and performed an air purge, reagent prime, detergent prime, cell blank, and hardware performance check successfully.The customer performed calibration and qc successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The qc recovery data provided was high outside of the acceptable range prior to recalibration.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17995402
Report Number1823260-2023-03410
Device Sequence Number6123576
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number05061482190
Device Lot Number72663701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown